Alert archive / Montana / Wind Chill Warnings in 2018

Wind Chill Warning 2, NWS Great Falls, MT

February 9, 2018

NWS Great Falls, MT issued this wind chill warning at Feb 9, 2018, 2:51 PM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2018, 2:51 PM MST (21:51 UTC)
Expired
Feb 10, 2018, 9:34 AM MST
In force
19 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

175 
WWUS45 KTFX 092151
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
251 PM MST Fri Feb 9 2018

MTZ014-052>054-092300-
/O.CAN.KTFX.WS.W.0003.000000T0000Z-180210T0000Z/
Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher-
251 PM MST Fri Feb 9 2018

...WINTER STORM WARNING IS CANCELLED...

Snow has tapered off across much of the warned area but some 
areas of snow will continue to produce minor accumulations this
afternoon. 

$$

MTZ055-092300-
/O.CAN.KTFX.WW.Y.0071.000000T0000Z-180210T0000Z/
Gallatin-
251 PM MST Fri Feb 9 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has tapered off across much of the advisory area but some 
areas of snow will continue to produce minor accumulations this 
afternoon.

$$

MTZ011-047-101100-
/O.UPG.KTFX.WC.Y.0007.000000T0000Z-180210T1800Z/
/O.NEW.KTFX.WC.W.0002.180209T2151Z-180210T1900Z/
Hill-Blaine-
Including the following locations Havre, Rocky Boy, Rudyard, 
Chinook, Harlem, and Hays
251 PM MST Fri Feb 9 2018

...WIND CHILL WARNING IN EFFECT UNTIL NOON MST SATURDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind 
  chills as low as 55 below zero.

* WHERE...Hill and Blaine.

* WHEN...Until noon MST Saturday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

MTZ010-013-044-045-101100-
/O.NEW.KTFX.WC.W.0002.180210T0100Z-180210T1900Z/
Eastern Glacier-Chouteau-Toole-Liberty-
Including the following locations Cut Bank, Fort Benton, Carter, 
Big Sandy, Shelby, Sunburst, Chester, and Whitlash
251 PM MST Fri Feb 9 2018

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
MST SATURDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind chills 
  as low as 50 below zero.

* WHERE...Eastern Glacier, Chouteau, Toole and Liberty.

* WHEN...From 6 PM this evening to noon MST Saturday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

MTZ009-012-046-048>051-101100-
/O.NEW.KTFX.WC.Y.0008.180210T0100Z-180210T1900Z/
Northern Rocky Mountain Front-Cascade-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Great Falls, Cascade, Belt, 
Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, 
Winifred, Lewistown Divide, and Grass Range
251 PM MST Fri Feb 9 2018

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
MST SATURDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind chills
  as low as 40 below zero.

* WHERE...Portions of central and north central Montana.

* WHEN...From 6 PM this evening to noon MST Saturday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

http://www.weather.gov/greatfalls
3 follow-up statements
107 
WWUS45 KTFX 100320
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
820 PM MST Fri Feb 9 2018

MTZ010-011-013-044-045-047-101900-
/O.CON.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/
Eastern Glacier-Hill-Chouteau-Toole-Liberty-Blaine-
Including the following locations Cut Bank, Havre, Rocky Boy, 
Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, 
Chester, Whitlash, Chinook, Harlem, and Hays
820 PM MST Fri Feb 9 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind 
  chills as low as 50 below zero.

* WHERE...Portions of north central Montana.

* WHEN...Until noon MST Saturday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

MTZ009-012-046-048>051-101900-
/O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/
Northern Rocky Mountain Front-Cascade-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Great Falls, Cascade, Belt, 
Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, 
Winifred, Lewistown Divide, and Grass Range
820 PM MST Fri Feb 9 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind 
  chills as low as 40 below zero.

* WHERE...Portions of central and north central Montana.

* WHEN...Until noon MST Saturday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could
  cause frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

http://www.weather.gov/greatfalls
477 
WWUS45 KTFX 101022
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
322 AM MST Sat Feb 10 2018

MTZ010-011-013-044-045-047-101900-
/O.CON.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/
Eastern Glacier-Hill-Chouteau-Toole-Liberty-Blaine-
Including the following locations Cut Bank, Havre, Rocky Boy, 
Rudyard, Fort Benton, Carter, Big Sandy, Shelby, Sunburst, 
Chester, Whitlash, Chinook, Harlem, and Hays
322 AM MST Sat Feb 10 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

* WHAT...Dangerously cold wind chills expected. Expect wind 
  chills as low as 50 below zero.

* WHERE...Portions of north central Montana.

* WHEN...Until noon MST today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

MTZ054-101900-
/O.EXA.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/
Meagher-
Including the following locations Martinsdale and White Sulphur
Springs
322 AM MST Sat Feb 10 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY...

* WHAT...Very cold wind chills expected. Expect wind chills as 
  low as 30 below zero.

* WHERE...Meagher.

* WHEN...Until noon MST today.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

MTZ009-012-046-048>051-101900-
/O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/
Northern Rocky Mountain Front-Cascade-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Great Falls, Cascade, Belt, 
Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, 
Winifred, Lewistown Divide, and Grass Range
322 AM MST Sat Feb 10 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* WHAT...Very cold wind chills expected. Expect wind chills as 
  low as 35 below zero.

* WHERE...Portions of central and north central Montana.

* WHEN...Until noon MST today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

http://www.weather.gov/greatfalls
578 
WWUS45 KTFX 101634
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
934 AM MST Sat Feb 10 2018

MTZ011-013-044-045-047-101900-
/O.CAN.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/
/O.EXA.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/
Hill-Chouteau-Toole-Liberty-Blaine-
Including the following locations Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, 
Whitlash, Chinook, Harlem, and Hays
934 AM MST Sat Feb 10 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Dangerously cold wind chills expected. Expect wind 
  chills as low as 40 below zero.

* WHERE...Hill, Chouteau, Toole, Liberty and Blaine.

* WHEN...Until noon MST today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

MTZ010-101745-
/O.CAN.KTFX.WC.W.0002.000000T0000Z-180210T1900Z/
Eastern Glacier-
934 AM MST Sat Feb 10 2018

...WIND CHILL WARNING IS CANCELLED...

Temperatures have begun to rise with the arrival of southwest
winds, especially in exposed areas. Wind chills have also risen
into the 20 below to 35 below range. Widespread wind chills lower
than 40 below zero are no longer expected.  

$$

MTZ048-101745-
/O.CAN.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/
Southern Rocky Mountain Front-
934 AM MST Sat Feb 10 2018

...WIND CHILL ADVISORY IS CANCELLED...

Temperatures and resultant wind chills have risen with the onset
of southwest winds, resulting in a cancellation of the advisory.

$$

MTZ009-012-046-049>051-101900-
/O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/
Northern Rocky Mountain Front-Cascade-Eastern Pondera-
Eastern Teton-Judith Basin-Fergus-
Including the following locations Great Falls, Cascade, Belt, 
Kings Hill Pass, Brady, Conrad, Fairfield, Dutton, Raynesford, 
Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, 
and Grass Range
934 AM MST Sat Feb 10 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* WHAT...Very cold wind chills expected. Expect wind chills as 
  low as 25 below zero.

* WHERE...Portions of central and north central Montana.

* WHEN...Until noon MST today.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

MTZ054-101900-
/O.CON.KTFX.WC.Y.0008.000000T0000Z-180210T1900Z/
Meagher-
Including the following locations Martinsdale and White Sulphur
Springs
934 AM MST Sat Feb 10 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* WHAT...Very cold wind chills expected. Expect wind chills as low
  as 20 below zero.

* WHERE...Meagher.

* WHEN...Until noon MST today.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this wind chill warning went out at Feb 9, 10:42 AM MST, 4 hours 9 minutes earlier.

Area forecast discussion, Feb 9, 10:42 AM MST, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1042 AM MST Fri Feb 9 2018

...Update to Aviation...

.SYNOPSIS...

Snow will continue to end from north to south the rest of today into
Saturday morning, but linger the longest over Southwest Montana. In
addition, skies will gradually clear from north to south, setting
the stage for a very cold Saturday morning, especially in North-
Central Montana. Predominantly fair weather is then expected for the
balance of this upcoming weekend, as is an overall moderation in
temperatures.

&&

.UPDATE...

Winter storm continues to move southward with skies clearing over
much of North Central Montana. Have removed PoPs and cancelled the
Winter Weather Advisory and the Wind Chill Advisory for much of
this region. Have kept the Wind Chill Advisory going along the
Hi-Line counties through noon (west) and through Saturday morning
(east). May end up needing a Wind Chill Warning for some locations
overnight but will evaluate that with the afternoon package. Kept
the Winter Storm Warning and Advisory in effect for my central
and southwest counties through the day, although anticipate that
these may be cancelled with the afternoon package or even as early
as noon. Finally, made some minor tweaks to lower forecast high
temperatures for today and also updated the diurnal temperature
trend based on observations and short term consensus tools. mpj

&&

.AVIATION...
Updated 1742Z.

Northwest to northerly flow aloft will persist over the region
through late Saturday morning. Clouds and snow continues to diminish
from north to south across central Montana today and southwest
Montana overnight. VFR conditions prevail over north central Montana
but patchy ice fog will create local IFR/MVFR at times. Bands of
precipitation over southwest Montana will bring prevailing IFR/MVFR
conditions with areas VFR in partial clearing. Mountain obscuration
will persist over southwest Montana through at least 06Z with
precipitation expected to move out of the area overnight. mpj

&&

.HYDROLOGY...
UPDATED 930 AM

An ice jam has been reported on the Missouri River north of
Townsend and an areal Flood Warning is in effect for at least the
next 24 hours. Bitter cold temperatures could cause additional ice
jamming in other locations. mpj

&&

.PREV DISCUSSION...
/ISSUED 414 AM MST Fri Feb 9 2018/

Today through tonight...Predominantly northwesterly to northerly
flow aloft is expected through daybreak Saturday. A shortwave trough
within this flow will advance from southern BC/AB/SK this morning to
southern MT and central ID by daybreak Saturday. Accordingly, high
pressure ridging aloft will overspread the CWA behind the
aforementioned disturbance. This pattern evolution will allow skies
to clear gradually from north to south, especially over North-
Central MT. At the surface, the Arctic front has passed through
Dillon and Ennis, but has yet to cross West Yellowstone. This front
will continue drifting southward and should clear Southwest MT by
mid to late morning. Temperatures will trend well below-normal
through Saturday morning, particularly in North-Central MT.

Snow will continue to taper-off from north to south through the
period due to the southward advancement of the aforementioned Arctic
front and shortwave trough. This trend will also stem from weakening
frontogenetical forcing for ascent along the cold front and ahead of
the shortwave trough. Accordingly, cancelled the winter storm
warning for much of North-Central MT, while the warning was
downgraded to a winter weather advisory for the Rocky Mountain
Front, Cascade, Judith Basin, and Fergus Counties. Farther south,
our winter weather highlights were left unchanged. Hi-res model
guidance continues to indicate that the best potential for steadier
snow banding exists over Southwest MT through the rest of this
morning. However, these bands should be more transient compared to
those observed overnight last night. As a result, additional snow
amounts in Southwest Montana should generally be 1-4 inches. Lastly,
issued a wind chill advisory for parts of North-Central MT and will
let the day shift reevaluate the need for additional wind chill
highlights for this evening into Saturday morning. This includes the
possible need to upgrade the advisory to a wind chill warning for
Blaine and Hill Counties. Please see all the warning and advisory
statements for further details.
Jaszka

Saturday through Monday...Main forecast concern over the latter part
of the short term is a return to snowy conditions from Sunday
afternoon through the morning hours on Monday.

The second half of the short term period begins with dry (PWATs less
than 0.15") northwest flow aloft across the Northern Rockies. Given
the limited amount of moisture, expect breaks in cloud cover during
the day and even into the evening hours Saturday/morning hours on
Monday, especially across North Central Montana. Despited these
breaks, high temperatures on Saturday are expected to remain some 10
to 20 degrees below normal across most of Southwest and North
Central Montana. By 00z Sunday, compact and energetic H500 shortwave
located over the Gulf of Alaska will begin to dive southeast towards
the Pacific Northwest, reaching the coasts of Washington and Oregon
by Sunday afternoon. This H500 energy will continue to dive
southeast into northern portions of the Great Basin by the early
morning hours on Monday. This track will place much of the Northern
Rockies beneath favorable upper level support, which when combined
with increasing moisture via moist southwest flow through the H700
layer, should allow light snow to develop across most of North
Central and Southwest Montana. At this time, snowfall amounts appear
on the lighter side with respect to the most recent snowfall events,
however, a widespread 2 to 4 inches does appear possible along and
west of a Inverness, to Loma, to Lewistown line. In addition,
valleys across Southwest Montana can also expect lower amounts,
generally in the 1 to 2 inch range.

Monday night through Thursday...main forecast concern during the
longer term is another shot at snow during the middle/end of the
work week.

Light snow is expected to end from northwest to southeast Monday
evening, giving way to generally quite conditions for the remainder
of the first half of the work week. West northwest H700-H500 flow is
expected to develop over the Northern Rockies Tuesday, and persist
into the the day on Wednesday. This pattern would lead to some
degree of downslope warming across the plains of North Central
Montana, but given the cold air already in place and the models bias
to erode cold air damming to quickly, decided to keep temperatures
near or slightly below normal across the aforementioned region. By
Wednesday afternoon, a clipper system will quickly move from
Southwest Canada and across the Northern Rockies. There does exist
timing difference between the GFS/ECMWF/Canadian at this time with
this disturbance, so confidence in amounts and timing are low.
However, it does appear that yet another shot of accumulating snow
will once again be possible for portions of the CWA from Wednesday
and into the day on Thursday. - Moldan

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF   0 -19  23   9 /  10  10   0  10
CTB   2 -23  26   4 /  10  10   0  10
HLN  10  -4  23  10 /  90  30  10   0
BZN  13   0  23   8 /  80  40  10   0
WEY  27  -5  22  -5 /  60  50  10  10
DLN  28  10  27  13 /  70  30  10   0
HVR  -4 -28  12  -4 /  10   0   0  10
LWT   2 -19  22   5 /  20  10   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 PM MST this afternoon Broadwater...
Central and Southern Lewis and Clark...Jefferson...Meagher.

Winter Weather Advisory until 5 PM MST this afternoon Gallatin.

Wind Chill Advisory until 11 AM MST Saturday Blaine...Hill.

Wind Chill Advisory until noon MST today Eastern Glacier...
Liberty...Toole.

Areal Flood Warning until further notice for Broadwater.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Feb 9, 12:34 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1234 PM MST FRI FEB 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     SNOW             BELT                    47.39N 110.93W
02/09/2018  E7.0 INCH        CASCADE            MT   PUBLIC

&&

JAA
Local storm report, Feb 9, 12:39 PM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1239 PM MST FRI FEB 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     SNOW             HELENA                  46.60N 112.02W
02/09/2018  E4.0 INCH        LEWIS AND CLARK    MT   PUBLIC

&&

JAA
Local storm report, Feb 9, 12:58 PM MST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1258 PM MST FRI FEB 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     SNOW             4 W HAVRE               48.54N 109.77W
02/09/2018  M9.5 INCH        HILL               MT   ASOS

&&

JAA
Local storm report, Feb 9, 1:26 PM MST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
126 PM MST FRI FEB 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HEAVY SNOW       FAIRFIELD               47.62N 111.98W
02/09/2018  E8.0 INCH        TETON              MT   PUBLIC

            OBSERVATION LOCATION IS FAIRFIELD BENCH.
            SNOWFALL GENERALLY RANGED FROM 7 TO 9 INCHES
            ON THE PROPERTY. DURATION IS ESTIMATED. THE
            DURATION OF THE HEAVY SNOW EVENT WAS 24
            HOURS.

&&

SAC
Local storm report, Feb 9, 1:40 PM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
140 PM MST FRI FEB 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     SNOW             7 ESE EAST HELENA       46.56N 111.77W
02/09/2018  E4.8 INCH        BROADWATER         MT   TRAINED SPOTTER

&&

JAA
Local storm report, Feb 9, 2:04 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
204 PM MST FRI FEB 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     SNOW             3 W CLANCY              46.47N 112.04W
02/09/2018  M4.5 INCH        JEFFERSON          MT   TRAINED SPOTTER

            STILL SNOWING AS OF OBSERVATION TIME.
            DURATION IS ESTIMATED. THE DURATION OF THE
            SNOW EVENT WAS 18 HOURS.

&&

SAC

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 10:20 PM MSTSpecial Weather StatementTFXCascade, Teton25 min
Feb 8, 10:57 PM MSTSpecial Weather StatementTFXCascade, Fergus, Judith Basin, Lewis and Clark, Teton48 min
Feb 9, 2:51 AM MSTWind Chill AdvisoryTFX12 hr
Feb 9, 9:16 AM MSTAreal Flood WarningTFXBroadwater10 days
Feb 9, 2:51 PM MSTWind Chill AdvisoryTFX24 hr

Nearby

Wind Chill Warnings in Montana, 2018Every wind chill warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.